Translator Disclaimer
September/October 2012 Asymptotic stability of second-order evolution equations with intermittent delay
Serge Nicaise, Cristina Pignotti
Adv. Differential Equations 17(9/10): 879-902 (September/October 2012).

Abstract

We consider second-order evolution equations in an abstract setting with intermittently delayed/not-delayed damping and give sufficient conditions ensuring asymptotic and exponential stability results. Our abstract framework is then applied to the wave equation, the elasticity system, and the Petrovsky system. For the Petrovsky system with clamped boundary conditions, we further prove an internal observability estimate that was not available in the literature.

Citation

Download Citation

Serge Nicaise. Cristina Pignotti. "Asymptotic stability of second-order evolution equations with intermittent delay." Adv. Differential Equations 17 (9/10) 879 - 902, September/October 2012.

Information

Published: September/October 2012
First available in Project Euclid: 17 December 2012

zbMATH: 06108229
MathSciNet: MR2985678

Subjects:
Primary: 35L05, 93D15

Rights: Copyright © 2012 Khayyam Publishing, Inc.

JOURNAL ARTICLE
24 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.17 • No. 9/10 • September/October 2012
Back to Top